# SDR 96ZZZX4952

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6851Q
- Make and model: Beech S35
- Aircraft serial: D7500
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Horn
- Part number: 3566004323
- Condition: Broken
- Location: Lt Rud Trim Tab
- Part time: 3,485 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PLANE STARTED TO SHUDDER VIOLENTLY.  PILOT THOUGHT PROPELLER TIP BROKE.  AN IMMEDIATE EMRGENCY LANDING WAS MADE ON AN INTERSECTING RUNWAY.  UPON INSPECTION, LEFT TRIM TAB HORN FOUND BROKEN AND TRIM WIRE LOOSE PART BROKE MIDWAY BETWEEN RVET AND BOLT HOLE.
